It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lenore on November 11, 2000 at 08:33:36:

In Reply to: Re: birth control pills and insomnia posted by E on November 11, 2000 at 03:03:27:

**********
I did sleep through the night last night, but for several nights this week, I haven't been able to sleep through the night. This is really frustrating.

In Dr. Christiane Northrup's book "Women's Bodies, Women's Wisdom" she talks about using progesterone cream to help with insomnia. I tried it and it did seem to help, but my face broke out more. Some people find that progesterone cream helps their acne, but not me. Two of my doctors said progesterone can act like androgen in the body and worsen acne and male pattern hair growth (breasts, chin, etc.) and hair loss (on head). Therefore, the birth control pills that tend to help with acne are the ones with less progestin in them, I believe. (I'm confused on this issue -- I know that androgenicity is a factor -- the higher the worse for acne.) God, my hormones are going to send me to the looney bin.

**********

Follow Ups

All times are GMT -7. The time now is 05:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!